Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 1, Issue 1, Pages 45-56
http://dx.doi.org/10.1155/S102602269700006X

Linear bifurcation analysis with applications to relative socio-spatial dynamics

Department of Geography, Bar-Ilan University, Ramat-Gan 52900, Israel

Received 9 October 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Sonis, “Linear bifurcation analysis with applications to relative socio-spatial dynamics,” Discrete Dynamics in Nature and Society, vol. 1, no. 1, pp. 45-56, 1997. https://doi.org/10.1155/S102602269700006X.